How can i get rid of weakness & fatigue & body ache?
dear doctor i am 24 years old. female. my name is sucharita choudhury. i am from india. i have body ache throughout the year. specially my legs ache a lot. i get fatigued easily, even if i walk for half hour.sometimes my legs even sollow. i have irregular bowels.cant digest spicy food at all.i am takin the following medications:1) himalaya purim tablets- the detoxifier 2)livomyn tablets 3)newbona plus capsules (calcium carbonate calcitriol,pyridixine,methylcobalamin,folic acid capsules) 4)amyron syrup (a natural health restorative) please advice. my weight is 69 kg
From your description first thing that comes to mind is anaemia. As you are having livomyn your appetite should increase. Are you having some skin ailment also. If every thing else is fine then i would suggest change in your prescription. Just have cap. ferroliv forte 1 bd and chitrak vati with syrup livomyn [ charak] twice a day.
have balanced diet at right time.
Your weight is quite alright but I think you are anaemic and that is why you got fatigued easily.
You get your haemoglobin tested ,you go for tests for thyroid and blood sugar which can give same symptoms.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
hello i am xxxxx a student of class 12 science pcb i started masturbating when i was 12 years old today iam 17 years. very very less semen comes out now and my right testicle also have gone very small.after masturbation i get body ache and feel kind of weakness,fatigue,low energy,pain in tail bone sometimes,unable concentrate on studies,i have heard low testosterone cause memory loss,fatigue etc. also i have no hair growth on chest,less hair on thigh,lower arm hands,moustache.but abstaining for 14 days increased the size of left testicle but not the right one although semen level increased a littlebit and also increased my energy level. i am kind also addicted to this masturbation practice and want to get rid of it.is there any problem with my right testicle and also i want to know that after 14 days only ,my energy level increased that means my testosterone level also may have increased but again next few days i did masturbation my energy,semen level was lost,also again the same fatigue,body ache crippled me ,also it causes long hours of sleeping . so is testosterone production is slow in my body aka testicle. please suggest me how to restore my semen,testosterone levels quickly. please urgent my board exams are close and iam unable concentrate on my studies.
I have always led a very active life. Over the past year I have really stopped exercising because I changed jobs, and moved. I have just started back to walking and swimming. I feel exhausted. My bones and muscles are sore and ache all the time. I am 63 years old and have been on blood pressure medication for about 8 years
Hello, my friend isn t feel well and I m not sure how to help. He s 29 years old and is experiencing aches and tiredness along with hunger. He s drinking lots of water, but he also feels a little lightheaded. He sneezes occasionally and coughs rarely. Thanks!
hello doctor! my daughter is having constipation since her birth. we have given her a no. of treatments: homeopathic and naturopathic, but unfortunately they didn't worked for long. She is now 2.5 yrs. old. From past 4 months we have started the looz syrup and laxopeg sachet (daily). Though there is improvment, but still she doesn't pass the stools regularly. Can you suggest any changes?
hi my wife taking a dose of 125 mcg for thyroxin. we are afraid of Major side effects on long run. how can we dealt with that? is there any alternate option to treat the thyroid level.? any natural tharapy or treatment? Thanks
Dear Doctor. I am male aged 45 years working in the Central Government in New XXXXXXX I am having sedantary lifestyle. Also I am vegetarian. Doctor my height is 172 cm and height is 80 kg. MY PROBLEM IS MY TUMMY CAME OUT AND IT IS LOOKING ODD....
my son is taking treatment for gastro entestinal problems-acid reflux -taking razo and lesuride before food and gaviskon after food.The medicines were prescribed for 3 weeks.First week , he was back to normal almost.But later he had frequent attacks of acid reflux and suffocation at night and unable to sleep or take morning breakfast.This confuses us as to what food has to be given so that he takes it and takes afterfood medicine properly? He was referred to CARDIO for ECHO as prolapse of MVP was observed.He is advised to have 1 - 0- 1 of this by CARDIO for 2 months.But frequent attacks of this nature,confuse us as to whether naturopathy has to be resorted to for active digestion .Please guide us.
I was having urinery infection last week due to that kidney infection was there so i had antibiotics also having stomach doctor said swelling is there in stomach in that period i was doing yoga and was taking naturopathy also so they given me anema so my stomach is paining and i m having loose motin also now i stopped antibiotics and am taking tulsi patta n flax seeds again i am feeling haviness and pain in stomach but my appetite is good ii dnt understand why again i m having stomache
I have had a stool analysis done after reoccurring bouts of food poisoning which make my digestive system go into lock down. The analysis showed high levels of kelbsiella spp present. Naturopathic herbs were prescribed but they don't seem to be helping What would you advise .?
Hello Doctor, I am 34 yrs old male working in a corporate. Married with one child. I have been married for 5 yrs now. Before marriage I was living in for 2 yrs. Before that I was another woman with whom I had a relationship for 3 yrs and also I...